# SDR N8TA02081201

- Difficulty date: August 10, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N508NA
- Make and model: Boeing 757256
- Aircraft serial: 26244
- Aircraft time: 21,792 hours, 11,792 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N524607
- Condition: Corroded
- Location: Fuselage
- Part time: 21,792 hours, 11,792 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOP SILL BS 1647, WL 208, LBL 57.  REPLACED PER SRM 51-40-02.
